# SDR 9WGA2021102125801

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N258SN
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 86,800 hours, 14,094 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR COMPRESSOR STALL #3 ENGINE. RAN ENGINE LIMITER SURGE OR STALL CHECK, ENGINE CONTINUED TO RUN AT REDUCED THRUST AND WOULD NOT RESPOND TO THRUST LEVER MOVEMENT.
